Skip to Content

Does anyone else have anxiety with hypertension meds?

Responses (1)

Marvell 5 Feb 2010

Which medicine are you taking for hypertension? Are you also taking other medicines? Please add answer as a comment.

petsitter 5 Feb 2010

first, lisinipril, then micardis..neither of which is doing the job..i do take a small dose of levothryroxine and celexa. thanks for any help..

Marvell 6 Feb 2010

Lisinopril can cause depression, so it probably can cause anxiety as well.

Levothyroxine and Celexa can also cause anxiety. It is a serious side effect of these two medicines, so I would recommend that you see your doctor. Be checked out just to be sure.

https://www.drugs.com/sfx/lisinopril-side-effects.html

https://www.drugs.com/sfx/levothyroxine-side-effects.html

https://www.drugs.com/sfx/micardis-side-effects.html

https://www.drugs.com/sfx/celexa-side-effects.html

petsitter 6 Feb 2010

Thank you, marvell

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions